# SDR UPS01236100

- Difficulty date: May 27, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Nww Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACKS AT BULKHEAD STA 294.5 RBL 12, NOSE LANDING GEAR WHEEL WELL, INSPECTED.     INSPECTED NLG WHEEL WELL BULKHEAD AND VERIFY CRACK AS PER B727 NAT MANUAL PART 6 51-00-00 FIG 4.  REMOVED VERTICAL ANGLE TO ACCESS REPAIR AND CUT OUT CRACK AREA AS PER B727 SRM 51-30-2 REPAIR IN ACCORDING PER UPS EFILE# B72753-200-18 AND AUITAS EREPAIR ORDER# AUH M223RO-1 REV IR
